Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients

Authors: B. L. Feigin and A. Fialowski
Journal: Bull. Amer. Math. Soc. 17 (1987), 333-337
MSC (1985): Primary 17B56; Secondary 17B65, 58H10
MathSciNet review: 903746
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. N. Bernstein, I. M. Gelfand, and S. I. Gelfand, Differential operators on the basic affine space and a study of g-modules, Lie Groups and Their Representations, Summer school of the Bolyai Janos Math. Soc. (Hungary) (I. M. Gelfand, ed.), pp. 21-64, New York: Division of Wiley and Sons, Halsted Press, 1975.
  • 2. B. L. Feĭgin and A. Fialovski, The cohomology of nilpotent algebras of flows, Dokl. Akad. Nauk SSSR 271 (1983), no. 4, 813–816 (Russian). MR 719826
  • 3. B. L. Feĭgin and D. B. Fuks, Homology of the Lie algebra of vector fields on the line, Funktsional. Anal. i Prilozhen. 14 (1980), no. 3, 45–60, 96 (Russian). MR 583800
  • 4. V. S. Retakh and B. L. Feĭgin, Cohomology of some Lie algebras and superalgebras of vector fields, Uspekhi Mat. Nauk 37 (1982), no. 2(224), 233–234 (Russian). MR 650787
  • 5. A. Fialovski, Deformations of the Lie algebra of vector fields on the line, Uspekhi Mat. Nauk 38 (1983), no. 1(229), 201–202 (Russian). MR 693748
  • 6. D. B. Fuks, Cohomology of infinite-dimensional Lie algebras, Contemporary Soviet Mathematics, Consultants Bureau, New York, 1986. Translated from the Russian by A. B. Sosinskiĭ. MR 874337
  • 7. L. V. Goncharova, Cohomology of Lie algebras of formal vector fields on the line, Funk-tsional Anal. Prilozhen. 7 (1973), No. 2, 6-14; English translation: Funct. Anal. Appl. 7 (1973), 91-97. MR 339298
  • 8. B. Kostant, Lie algebra cohomology and the generalized Borel-Weil Theorem, Ann. of Math. (2) 74 (1951), 329-387. MR 142696
  • 9. Saunders Mac Lane, Homology, Classics in Mathematics, Springer-Verlag, Berlin, 1995. Reprint of the 1975 edition. MR 1344215

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B56, 17B65, 58H10

Retrieve articles in all journals with MSC (1985): 17B56, 17B65, 58H10

Additional Information


American Mathematical Society